Publications (30) Publications de MANUEL ZAMORA CLEMENTE

2022

  1. Dynamic aspects of tumour-immune system interaction under a periodic immunotherapy

    European Journal of Applied Mathematics, Vol. 33, Núm. 4, pp. 606-645

2021

  1. An elementary proof of the existence of monotone traveling waves solutions in a generalized Klein–Gordon equation

    Mathematical Methods in the Applied Sciences, Vol. 44, Núm. 13, pp. 10785-10789

  2. On the planar Lp Minkowski problem with sign-changing data

    Proceedings of the American Mathematical Society, Vol. 149, Núm. 7, pp. 3077-3088

  3. Periodic and soliton structures in a generalized Klein–Gordon equation with horizontal singular lines

    Monatshefte fur Mathematik, Vol. 196, Núm. 4, pp. 877-910

2018

  1. Periodic solutions for indefinite singular equations with singularities in the spatial variable and non-monotone nonlinearity

    Discrete and Continuous Dynamical Systems- Series A, Vol. 38, Núm. 10, pp. 4819-4835

  2. Periodic solutions for indefinite singular perturbations of the relativistic acceleration

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 148, Núm. 4, pp. 703-712

  3. Periodic solutions of an indefinite singular equation arising from the Kepler problem on the sphere

    Canadian Journal of Mathematics, Vol. 70, Núm. 1, pp. 173-190

  4. Positive solutions of Dirichlet and homoclinic type for a class of singular equations

    Journal of Mathematical Analysis and Applications, Vol. 461, Núm. 2, pp. 1561-1584

2017

  1. A note on the periodic solutions of a Mathieu–Duffing type equations

    Mathematische Nachrichten, Vol. 290, Núm. 7, pp. 1113-1118

  2. Periodic solutions to second-order indefinite singular equations

    Journal of Differential Equations, Vol. 263, Núm. 1, pp. 451-469

2016

  1. Existence and uniqueness of a periodic solution to an indefinite attractive singular equation

    Annali di Matematica Pura ed Applicata, Vol. 195, Núm. 3, pp. 995-1009

2014

  1. Fredholm-type theorem for boundary value problems for systems of nonlinear functional differential equations

    Boundary Value Problems, Vol. 2014

  2. On a periodically forced Liénard differential equation with singular φ-Laplacian

    Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, Vol. 57, Núm. 3, pp. 327-336